MathSciNet Relay Station
MathSciNet bibliographic data
MR2053954 14G10 (11G40 14F20)
Chin, CheeWhye Independence of $l$ of monodromy groups. J. Amer. Math. Soc. 17 (2004), no. 3, 723–747 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement